Open Access
Translator Disclaimer
1985/1986 BILINEAR INTEGRATION OF AN EXTREME POINT MULTIFUNCTION
P. Maritz
Real Anal. Exchange 11(1): 134-158 (1985/1986). DOI: 10.2307/44151735

Abstract

By using a generalized theorem of Lebesgue-Nikodym, we show that under suitable restrictions the bilinear integrals of a multifunction and the corresponding extreme point multifunction are equal. Examples are given showing that the hypotheses of the main theorems cannot be weakened.

Citation

Download Citation

P. Maritz. "BILINEAR INTEGRATION OF AN EXTREME POINT MULTIFUNCTION." Real Anal. Exchange 11 (1) 134 - 158, 1985/1986. https://doi.org/10.2307/44151735

Information

Published: 1985/1986
First available in Project Euclid: 13 April 2022

Digital Object Identifier: 10.2307/44151735

Rights: Copyright © 1985 Michigan State University Press

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.11 • No. 1 • 1985/1986
Back to Top